# SDR 0602703216

- Difficulty date: December 14, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 48,579 hours, 21,589 cycles
- Engine: Ge CFM565A
- System (JASC): 2740 · Stabilizer Control System
- Part: Transducer
- Part number: 422081100
- Condition: Malfunctioned
- Location: Flt Controls
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT CONTROL STABILIZER JAMB, DIVERTED, LANDING UNEVENTFULLY. CORRECTED BY REPLACING BOTH PITCH TRIM POSITION TRANSDUCER UNITS, PERFORMED THS MECHANICAL CONTROL ADJUSTMENT (L/P 3842667, 3842664), REPLACED ELAC 2 (L/P 3842666), REPLACED THS MONITORING TRANSDUCER (L/P 2596067).
